default-icon

Ayurvedha and eng med?

Iam 24 years old. Is it okay to take chyawanprash in the morning and biotin supplements after meals ? Iam skinny , i started taking chyawanprash a week ago . I was wondering if it will affect my health since iam using ayurvedha and english medicines at the same time? I take one in the morning and the supplement after meals (aftrnoon). Plz advise . Iam not sure who to ask this question..
views-icons 53 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello... Since I'm general physician ,i can't comment of ayurvedic medicines... Biotin supplement is used in biotin deficiency, symptom of biotin deficiency is hair loss.. You can use it if you there is biotin defecit.. ..Biotin is LIKELY SAFE for most people when taken appropriately and by mouth. 
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil B Sheth
General Physician 36 yrs exp Ahmedabad
As u said u r skinny, i presumed that u r taking ayurvedic medi. for wt gain.I will suggest u need to take more protein containing food, like more pulses . n dry nuts ,n all kinds of seasonal fruits.plus if u can eat eggs then nothing like it.Eat 1-2 eggs /day as per yr digestive capacity.u will put on wt in 2-3 months or so.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO